Interface cinétique / fluide : Un modèle simplifié
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 3, 15 p.
@article{SEDP_2002-2003____A3_0,
     author = {Vasseur, Alexis},
     title = {Interface cin\'etique / fluide~: Un mod\`ele simplifi\'e},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     note = {talk:3},
     mrnumber = {2030698},
     zbl = {02124129},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A3_0}
}
Vasseur, Alexis. Interface cinétique / fluide : Un modèle simplifié. Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Talk no. 3, 15 p. http://www.numdam.org/item/SEDP_2002-2003____A3_0/

[1] Bardos, C.; Le Roux, A. Y.; Nédélec, J.-C. First order quasilinear equations with boundary conditions, Comm. Partial Differential Equations, Tome 4 (1979) no. 9, pp. 1017-1034 | MR 542510 | Zbl 0418.35024

[2] Ben Abdallah, N.; Degond, P.; Gamba, I. M. Coupling one-dimensional time-dependent classical and quantum transport models, J. Math. Phys., Tome 43 (2002) no. 1, pp. 1-24 | MR 1872482 | Zbl 1052.82027

[3] Bobylev, A. V.; Grzhibovskis, R.; Heintz, A. Entropy inequalities for evaporation/condensation problem in rarefied gas dynamics, J. Statist. Phys., Tome 102 (2001) no. 5-6, pp. 1151-1176 | MR 1830443 | Zbl 0990.82022

[4] Bourdarias, C.; Gisclon, M.; Omrane, A. Transmission boundary conditions in a model-kinetic decomposition domain, Discrete Contin. Dyn. Syst. Ser. B, Tome 2 (2002) no. 1, pp. 69-94 | MR 1877041 | Zbl 01736536

[5] Bourgat, J.-F.; Le Tallec, P.; Perthame, B.; Qiu, Y. Coupling Boltzmann and Euler equations without overlapping, Domain decomposition methods in science and engineering (Como, 1992), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 157 (1994), pp. 377-398 | MR 1262639 | Zbl 0796.76063

[6] Brenier, Yann Une application de la symétrisation de Steiner aux équations hyperboliques : la méthode de transport et écroulement, C. R. Acad. Sci. Paris Sér. I Math., Tome 292 (1981) no. 11, pp. 563-566 | MR 614670 | Zbl 0459.35006

[7] Brenier, Yann Résolution d’équations d’évolution quasilinéaires en dimension N d’espace à l’aide d’équations linéaires en dimension N+1, J. Differential Equations, Tome 50 (1983) no. 3, pp. 375-390 | Zbl 0549.35055

[8] Coron, François; Golse, François; Sulem, Catherine A classification of well-posed kinetic layer problems, Comm. Pure Appl. Math., Tome 41 (1988) no. 4, pp. 409-435 | MR 933229 | Zbl 0632.76088

[9] Degond, Pierre; Schmeiser, Christian Kinetic boundary layers and fluid-kinetic coupling in semiconductors, Transport Theory Statist. Phys., Tome 28 (1999) no. 1, pp. 31-55 | MR 1669742 | Zbl 0942.35162

[10] Dellacherie, Stéphane Personal Communication

[11] Engquist, Björn; Osher, Stanley One-sided difference approximations for nonlinear conservation laws, Math. Comp., Tome 36 (1981) no. 154, pp. 321-351 | MR 606500 | Zbl 0469.65067

[12] Giga, Yoshikazu; Miyakawa, Tetsuro A kinetic construction of global solutions of first order quasilinear equations, Duke Math. J., Tome 50 (1983) no. 2, pp. 505-515 | MR 705037 | Zbl 0519.35053

[13] Golse, François Shock profiles for the Perthame-Tadmor kinetic model, Comm. Partial Differential Equations, Tome 23 (1998) no. 11-12, pp. 1857-1874 | MR 1662148 | Zbl 0963.35122

[14] Golse, François; Perthame, Benoît; Sentis, Rémi Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d’un opérateur de transport, C. R. Acad. Sci. Paris Sér. I Math., Tome 301 (1985) no. 7, pp. 341-344 | MR 808622 | Zbl 0591.45007

[15] Klar, Axel Domain decomposition for kinetic problems with nonequilibrium states, European J. Mech. B Fluids, Tome 15 (1996) no. 2, pp. 203-216 | MR 1390403 | Zbl 0863.76074

[16] Le Tallec, Patrick; Mallinger, François Coupling Boltzmann and Navier-Stokes equations by half fluxes, J. Comput. Phys., Tome 136 (1997) no. 1, pp. 51-67 | MR 1468623 | Zbl 0890.76042

[17] Lions, P.-L.; Perthame, B.; Tadmor, E. A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc., Tome 7 (1994) no. 1, pp. 169-191 | MR 1201239 | Zbl 0820.35094

[18] Nouri, A.; Omrane, A.; Vila, J. P. Boundary conditions for scalar conservation laws from a kinetic point of view, J. Statist. Phys., Tome 94 (1999) no. 5-6, pp. 779-804 | MR 1694068 | Zbl 0931.35095

[19] Perthame, B.; Souganidis, P. E. A limiting case for velocity averaging, Ann. Sci. École Norm. Sup. (4), Tome 31 (1998) no. 4, pp. 591-598 | Numdam | MR 1634024 | Zbl 0956.45010

[20] Perthame, Benoit An introduction to kinetic schemes for gas dynamics, An introduction to recent developments in theory and numerics for conservation laws (Freiburg/Littenweiler, 1997), Springer, Berlin (Lect. Notes Comput. Sci. Eng.) Tome 5 (1999), pp. 1-27 | MR 1731614 | Zbl 0969.76055

[21] Perthame, Benoît; Tadmor, Eitan A kinetic equation with kinetic entropy functions for scalar conservation laws, Comm. Math. Phys., Tome 136 (1991) no. 3, pp. 501-517 | MR 1099693 | Zbl 0729.76070

[22] Poupaud, F. Diffusion approximation of the linear semiconductor Boltzmann equation : analysis of boundary layers, Asymptotic Anal., Tome 4 (1991) no. 4, pp. 293-317 | MR 1127004 | Zbl 0762.35092

[23] Sone, Yoshio; Sugimoto, Hiroshi; Aoki, Kazuo Cylindrical Couette flows of a rarefied gas with evaporation and condensation : reversal and bifurcation of flows, Phys. Fluids, Tome 11 (1999) no. 2, pp. 476-490 | MR 1674498 | Zbl 1147.76503

[24] Tidriri, M. Oral communication

[25] Vasseur, A. Time regularity for the system of isentropic gas dynamics with γ=3., Commun. Partial Differ. Equations, Tome 24 (1999) no. 11-12, pp. 1987-1997 | MR 1720782 | Zbl 0940.35169

[26] Vasseur, Alexis Convergence of a semi-discrete kinetic scheme for the system of isentropic gas dynamics with γ=3., Indiana Univ. Math. J., Tome 48 (1999) no. 1, pp. 347-364 | MR 1722205 | Zbl 1020.65054

[27] Vasseur, Alexis Strong traces for solutions of multidimensional scalar conservation laws, Arch. Ration. Mech. Anal., Tome 160 (2001) no. 3, pp. 181-193 | MR 1869441 | Zbl 0999.35018